Top Posters
Since Sunday
46
s
32
9
k
8
B
7
o
7
n
7
p
6
x
6
b
6
k
6
C
5
New Topic  
nrod1120 nrod1120
wrote...
Posts: 58
Rep: 0 0
3 weeks ago
A patient tells the nurse that he likes to eat large amounts of garlic “to help lower his cholesterol levels naturally.” The nurse reviews his medication history and notes that which drug has a potential interaction with the garlic?


▸ Acetaminophen (Tylenol)

▸ Warfarin (Coumadin)

▸ Digoxin (Lanoxin)

▸ Phenytoin (Dilantin)
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 11 times
1 Reply
Replies
Answer verified by a subject expert
ixi12ixi12
wrote...
Posts: 60
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Warfarin (Coumadin)

When using garlic, it is recommended to avoid any other drugs that may interfere with platelet and clotting function. These drugs include antiplatelet drugs, anticoagulants, nonsteroidal anti-inflammatory drugs, and aspirin. The other drugs listed do not have known interactions with garlic.
1

Related Topics

nrod1120 Author
wrote...

3 weeks ago
Thank you, thank you, thank you!
dri
wrote...

Yesterday
Correct Slight Smile TY
wrote...

2 hours ago
Smart ... Thanks!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  229 People Browsing
 500 Signed Up Today
Related Images
  
 800
  
 562
  
 252